Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 86, NWS Tulsa, OK

April 26, 20249 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2024, 6:53 AM CDT for 9 counties in Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2024, 6:53 AM CDT (11:53 UTC)
Expired
Apr 26, 2024, 7:45 AM CDT
In force
52 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 23 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 5:33 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

760 
WUUS54 KTSA 261153
SVRTSA
OKC021-035-041-097-105-131-143-145-147-261245-
/O.NEW.KTSA.SV.W.0086.240426T1153Z-240426T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
653 AM CDT Fri Apr 26 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Craig County in northeastern Oklahoma...
  Rogers County in northeastern Oklahoma...
  Southwestern Delaware County in northeastern Oklahoma...
  Mayes County in northeastern Oklahoma...
  Southern Washington County in northeastern Oklahoma...
  Southern Nowata County in northeastern Oklahoma...
  Wagoner County in northeastern Oklahoma...
  Northern Cherokee County in east central Oklahoma...
  Northeastern Tulsa County in northeastern Oklahoma...

* Until 745 AM CDT.

* At 652 AM CDT, severe thunderstorms were located along a line
  extending from 2 miles northeast of Vera to 5 miles northwest of
  Inola to 2 miles west of Tullahassee, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Claremore...                      Wagoner...
  Vinita...                         Nowata...
  Pryor...                          Owasso...
  Pryor Creek...                    Catoosa...
  Collinsville...                   Verdigris...
  Chouteau...                       Chelsea...
  Inola...                          Locust Grove...
  Salina...                         Oologah...
  Langley...                        Adair...
  Okay...                           Hulbert...

This includes Interstate 44 between mile markers 237 and 287.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3650 9498 3605 9481 3580 9546 3579 9555
      3611 9570 3650 9598 3691 9528
TIME...MOT...LOC 1152Z 237DEG 49KT 3648 9586 3616 9562 3583 9548 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
201 
WWUS54 KTSA 261219
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
719 AM CDT Fri Apr 26 2024

OKC143-147-261229-
/O.CAN.KTSA.SV.W.0086.000000T0000Z-240426T1245Z/
Washington OK-Tulsa OK-
719 AM CDT Fri Apr 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON AND
NORTHEASTERN TULSA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3650 9498 3605 9481 3589 9528 3627 9542
      3665 9571 3691 9528
TIME...MOT...LOC 1219Z 270DEG 49KT 3667 9548 3635 9524 3602 9510 

$$

OKC021-035-041-097-105-131-145-261245-
/O.CON.KTSA.SV.W.0086.000000T0000Z-240426T1245Z/
Craig OK-Rogers OK-Delaware OK-Mayes OK-Nowata OK-Wagoner OK-
Cherokee OK-
719 AM CDT Fri Apr 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHWESTERN CRAIG...NORTHEASTERN ROGERS...SOUTHWESTERN
DELAWARE...MAYES...SOUTHEASTERN NOWATA...EAST CENTRAL WAGONER AND
NORTHERN CHEROKEE COUNTIES...

At 719 AM CDT, severe thunderstorms were located along a line
extending from 4 miles north of New Alluwe to 5 miles northeast of
Pryor to 4 miles south of Peggs, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Vinita...                         Nowata...
Pryor...                          Pryor Creek...
Chouteau...                       Chelsea...
Locust Grove...                   Salina...
Langley...                        Adair...
Hulbert...                        Ketchum...
Spavinaw...                       Foyil...
Disney...                         Oaks...
Big Cabin...                      Pensacola...
New Alluwe...                     Hoot Owl...

This includes Interstate 44 between mile markers 257 and 287.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3650 9498 3605 9481 3589 9528 3627 9542
      3665 9571 3691 9528
TIME...MOT...LOC 1219Z 270DEG 49KT 3667 9548 3635 9524 3602 9510 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
861 
WWUS54 KTSA 261237
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
737 AM CDT Fri Apr 26 2024

OKC021-035-041-097-105-131-145-261246-
/O.EXP.KTSA.SV.W.0086.000000T0000Z-240426T1245Z/
Craig OK-Rogers OK-Delaware OK-Mayes OK-Nowata OK-Wagoner OK-
Cherokee OK-
737 AM CDT Fri Apr 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAIG...
NORTHEASTERN ROGERS...SOUTHWESTERN DELAWARE...MAYES...SOUTHEASTERN
NOWATA...EAST CENTRAL WAGONER AND NORTHERN CHEROKEE COUNTIES WILL
EXPIRE AT 745 AM CDT...

The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However, gusty winds are still possible with
these thunderstorms.

A Tornado Watch remains in effect until 1100 AM CDT for northeastern
and east central Oklahoma.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

&&

LAT...LON 3650 9498 3605 9481 3589 9528 3627 9542
      3665 9571 3691 9528
TIME...MOT...LOC 1236Z 270DEG 49KT 3679 9525 3647 9501 3614 9487 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:33 AM CDT, 20 minutes earlier.

Area forecast discussion, Apr 26, 6:33 AM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
633 AM CDT Fri Apr 26 2024

...New AVIATION...

.SHORT TERM...
(Today)
Issued at 251 AM CDT Fri Apr 26 2024

Deep warm and moist advection collocated with diffluence aloft
beneath an advancing jet streak has and will continue to support
scattered showers and thunderstorms for the remainder of the night.
Previous model guidance had a robust signal for a strong to severe
convective line to push through the area near daybreak. More recent
guidance has trended away from this idea, with instead more
scattered strong to severe storm activity developing. It is
difficult to say whether these adjustments in the CAMs will
ultimately be justified, but we are already seeing increasing radar
activity with numerous showers and thunderstorms. Either way, expect
a busy remainder of the night.

The setup Friday during the day will continue to favor warm and
moist advection across the forecast area. Subsidence behind the wave
that will move through this morning will presumably lead to quiet
weather conditions during the mid to late morning. However, by the
afternoon storms are expected to develop along the dry line. The
atmosphere will be very unstable with perhaps 3000-4000 J/kg of
MUCAPE and little in the way of capping. Additionally, deep moisture
will be present with EPS values near and above the 99th percentile
for low level moisture and moisture transport. Considering this
moisture, instability, and ample shear, supercells will most
likely develop. Any that do occur will be capable of very large
hail, damaging wind, and tornadoes. Depending on the degree of
stabilization and rate of the eastward progression of the dry
line, storms may form near the Tulsa area (lesser chance) or just
east of it (greater chance). These storms will initially be
discrete, but should merge together with time. Considering these
uncertainties, kept Pops fairly low over northeast OK, assuming a
few storms would form but many areas would also be dry. As storms
congeal, pops are a bit higher for northeast AR. The SPC has
handled this with a slight risk over much of the area, which seems
very reasonable. The WPC has a slight risk of excessive rainfall,
as locally training storms on wet ground could result in minor
flooding.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 251 AM CDT Fri Apr 26 2024

During the day Saturday an unusually deep surface low
will rapidly strengthen across western Kansas, reinvigorating the
southerly flow with impressive instability and wind shear
developing. EPS EFI for both Cape-Shear and QPF has values of 0.7 to
0.8 over the area. EPS moisture values will again be near and above
the 99th percentile for EPS climatology for the date.The general
details paint a picture of a higher end severe weather day. Storms
will likely develop along the dry line as a shortwave ejects
eastwards, with tornadoes, large hail, and damaging wind all
possible (10-30% chance within 25 miles of any given point). A
strengthening LLJ in the evening will help to prolong storm
activity. Storms will gradually transition into a line of very
heavy rainfall, with some some model guidance showing several
inches of rain being possible in spots. The SPC has maintained an
enhanced risk for Saturday with WPC showing a moderate risk of
excessive rainfall leading to flooding Saturday into Sunday.
Details on the exact locations and timing will presumably come
into better focus over the next 24 hours so stay tuned.

Heavy rainfall will translate eastwards Sunday before moving out of
the area. A short break from the stormy weather is expected, but
additional rain and thunder chances will move back into the area
early next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 632 AM CDT Fri Apr 26 2024

Line of storms moving across NE OK and possibly NW AR later this
morning to bring reduced flight conditions in the near term. After
the morning round, some isolated to widely scattered storms are
expected to develop this afternoon. With coverage still looking on
the lower side, elected to use VCTS for the E OK sites, and
PROB30s for the NW AR sites to cover. After this round of storms,
expected much of tonight to be quiet. After a period of VFR
conditions this evening, MVFR cigs are expected to return late
tonight with LLWS conditions over in NW AR.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  68  80  62 /  90  10  70  90
FSM   76  67  82  66 /  90  40  70  60
MLC   77  67  80  64 /  90  20  70  80
BVO   82  64  80  60 /  60  10  70  90
FYV   73  63  79  63 / 100  40  60  60
BYV   73  64  80  63 /  90  40  50  50
MKO   76  66  80  62 /  90  20  60  80
MIO   75  66  81  62 / 100  20  60  80
F10   78  66  79  62 /  90  10  70  90
HHW   75  66  80  64 /  90  30  70  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...06
LONG TERM....06
AVIATION...30
Hazardous weather outlook, Apr 26, 5:09 AM CDT, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
509 AM CDT Fri Apr 26 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
509 AM CDT Fri Apr 26 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Limited.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

FLASH FLOOD.
	RISK...Limited.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

HEAVY RAIN.
	RISK...Limited.
	AREA...Much of eastern OK and northwest AR.
	ONSET...Early this morning, then again late afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Areawide.
	ONSET...Ongoing.

DISCUSSION...
Widespread showers and thunderstorms will occur this morning as
storms move in from the west to east. A few of these storms could
be severe, producing damaging wind, large hail, and an isolated
tornado or two. A lull in activity will most likely occur from mid
morning to early afternoon. Additional thunderstorm activity is
expected to develop near or east of Tulsa in the late afternoon.
Once again, severe weather will be possible with any storms that
form. Areas of heavy rain are also expected, with localized
excessive rain leading to minor flash flooding. Storm activity
will then move east into Arkansas in the evening hours. Gusty
southerly winds will blow throughout the day.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Saturday will be another day with severe storm potential. The most
likely period for severe weather will be during the afternoon and
evening hours. All severe hazards will be possible, including
tornadoes, large hail, and damaging winds. At some point later on
Saturday, the severe risk will begin to decline while the flash
flood threat increases. Areas of very heavy rainfall will occur
Saturday night into Sunday, with localized flooding potential.
Area rivers may also begin to rise near the corridors of heaviest
rainfall.

Storm chances will gradually diminish later on Sunday, but any
break will be short lived with additional storm chances for
midweek. Areas of heavy rain may develop once again.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 26, 3:37 AM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
337 AM CDT Fri Apr 26 2024

OKZ054-059-064-260900-
Osage OK-Pawnee OK-Creek OK-
337 AM CDT Fri Apr 26 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES THROUGH 400 AM
CDT...

At 337 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Jennings, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Hominy...                         Cleveland...
Mannford...                       Oilton...
Jennings...                       Westport...
Osage...                          Hallett...
Blackburn...                      Terlton...
Walnut Creek State Park...        Silver City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3603 9641 3603 9662 3617 9662 3616 9665
      3654 9655 3641 9616
TIME...MOT...LOC 0837Z 206DEG 45KT 3615 9653

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 26, 4:19 AM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
419 AM CDT Fri Apr 26 2024

OKZ054>056-060-061-260945-
Tulsa OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
419 AM CDT Fri Apr 26 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ROGERS...EAST
CENTRAL OSAGE...SOUTHERN WASHINGTON...SOUTHWESTERN NOWATA AND NORTH
CENTRAL TULSA COUNTIES THROUGH 445 AM CDT...

At 419 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Vera, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bartlesville...                   Nowata...
Skiatook...                       Collinsville...
Ramona...                         Ochelata...
Avant...                          Talala...
Vera...                           Watova...
Wolco...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3633 9587 3637 9613 3675 9602 3669 9556
TIME...MOT...LOC 0919Z 210DEG 37KT 3645 9594

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Apr 26, 6:27 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
627 AM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     Tstm Wnd Gst     Kellyville              35.95N 96.21W
04/26/2024  E60 MPH          Creek              OK   NWS Employee

            Along I-44.

&&

pbs

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:37 AM CDTSpecial Weather StatementTSAPawnee23 min
Apr 26, 4:19 AM CDTSpecial Weather StatementTSAWashington26 min
Apr 26, 5:22 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okfuskee38 min
Apr 26, 5:36 AM CDTTornado WarningTSACreek, Okfuskee39 min
Apr 26, 5:57 AM CDTTornado WarningTSACreek, Okfuskee, Okmulgee33 min
Apr 26, 6:04 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Okfuskee, Okmulgee41 min
Apr 26, 6:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 3 more44 min
Apr 26, 6:25 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg50 min
Apr 26, 6:32 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee, Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more43 min
Apr 26, 7:07 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, Pittsburg, Pushmataha53 min
Apr 26, 7:08 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 2 more52 min
Apr 26, 7:35 AM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa25 min
Apr 26, 7:42 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha48 min
Apr 26, 7:54 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more51 min
Apr 26, 7:57 AM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha48 min
Apr 26, 8:10 AM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more65 min
Apr 26, 8:30 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore60 min
Apr 26, 8:34 AM CDTSpecial Weather StatementTSALatimer41 min
Apr 26, 8:46 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha44 min
Apr 26, 9:08 AM CDTAreal Flood AdvisoryTSAPittsburg3 hr
Apr 26, 9:29 AM CDTSevere Thunderstorm WarningTSALeFlore46 min
Apr 26, 10:25 AM CDTSpecial Weather StatementTSASequoyah50 min
Apr 26, 12:27 PM CDTFlood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more61 hr
Apr 26, 2:15 PM CDTSpecial Weather StatementTSALatimer30 min
Apr 26, 2:29 PM CDTSpecial Weather StatementTSALeFlore31 min
Apr 26, 2:48 PM CDTSpecial Weather StatementTSALatimer27 min
Apr 26, 3:34 PM CDTSpecial Weather StatementTSAAdair, Sequoyah26 min
Apr 26, 3:52 PM CDTSpecial Weather StatementTSACreek23 min
Apr 26, 3:56 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah34 min
Apr 26, 3:58 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa47 min
Apr 26, 4:12 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington48 min
Apr 26, 4:48 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington42 min
Apr 26, 4:56 PM CDTSevere Thunderstorm Warning Considerable damage threatTSARogers, Tulsa49 min
Apr 26, 5:31 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers44 min
Apr 26, 5:34 PM CDTTornado WarningTSACraig, Mayes, Rogers41 min
Apr 26, 6:13 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa10 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.